# SDR SWIA201023802

- Difficulty date: March 8, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,346 hours, 33,869 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

GRADUAL LOSS OF OIL PRESSURE, RIGHT ENGINE SHUT DOWN PRECAUTIONARY.  (FLT 6237)  REPLACED OIL COOLER.
